# SDR SWAA2017122918639

- Difficulty date: December 21, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 68,363 hours, 40,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN OVERHEAD OVERWING EXIT LIGHT LENS LOOSE.   SECURED LENS IAW MM.
